# SDR EPUA2010F00227

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N73067
- Make and model: Cessna 207A
- Aircraft serial: 20700558
- Engine: Cont IO520F
- Engine time: 211 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Drive Assy
- Part number: 655127
- Condition: Seized
- Location: Oil Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACH DRIVE PORTION OF OIL PUMP SEIZED.  WE HAVE HAD 4 OF THESE FAILURES IN THE PAST 6 MONTHS.
